# SDR 07FDEA04293

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970890
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON INNER FLANGE OF FRAME 55, STGR 15 LT AND RT, AFT OF EMERGENCY EXIT DOOR TORSION BOX, CAUSED BY INCORRECT EQUIPMENT FASTENER INSTALLATION.  REPAIR PERFORMED BY SMOOTH BLEND OUT, COVERED BY EA 6-5316-92163, APPROVED BY RAS/DATLS/0002690/2005 ISSUE A.
